Header menu link for other important links
X
On a fractional integral equation of periodic functions involving Weyl–Riesz operator in Banach algebras
Published in Elsevier BV
2008
Volume: 339
   
Issue: 2
Pages: 1210 - 1219
Abstract
In this paper, we study the existence of periodic solutions for a nonlinear integral equation of periodic functions involving Weyl-Riesz fractional integral operator under the mixed generalized Lipschitz, Carathéodory and monotonicity conditions. The fixed point theorems due to Dhage are the main tool in carrying out our proofs. © 2007 Elsevier Inc. All rights reserved.
About the journal
JournalData powered by TypesetJournal of Mathematical Analysis and Applications
PublisherData powered by TypesetElsevier BV
ISSN0022247X
Open AccessNo